# SDR CALA2011030700128

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 24,220 hours, 8,286 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN SHOW CRACK INDICATION C-SCAN AT STA 101.90 5/8 INC LENGHT.  AFT DRAIN HOLE REPAIRED PER ECRA 5510-02156.  PARTIAL WORKED ACCOMPLISHED FORM 44.0008 ATTACHED.  36,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION PERFORM DETAILED VISUAL INSPECTION & EXTERNAL LFEC INSPECTION AND AGAIN REPEAT EVERY 9,000 FLIGHT CYCLES THEREAFTER PER NDT PART 6 53-30-00 FIG 5 & ECRA 5510-02156.
